# SDR VNAA2014060400004

- Difficulty date: June 4, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 24,577 hours, 24,317 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: GG670980033
- Part serial: 00300
- Condition: Failed
- Location: Cabin Pressure
- Part time: 22,729 hours, 22,765 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ACFT FAILED TO PRESSURIZE DURING CLIMB THROUGH 10,000 FT.   RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R CABIN PRESSURE CONTROL PANEL, AND OUTFLOW VALVE.  PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
